RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 1, Pages 111–127 (Mi adm69)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

Finite local nearrings on metacyclic Miller–Moreno $p$-groups

I. Yu. Raievska, Ya. P. Sysak

Institute of Mathematics Ukrainian National Academy of Science, Tereshchenkivska st. 3, Kiev, 01601, Ukraine

Abstract: In this paper the metacyclic Miller–Moreno $p$-groups which appear as the additive groups of finite local nearrings are classified.

Keywords: Nearring with identity, local nearring, additive group, Miller–Moreno group.

Full text: PDF file (256 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16Y30
Received: 23.09.2011
Revised: 30.03.2012
Language:

Citation: I. Yu. Raievska, Ya. P. Sysak, “Finite local nearrings on metacyclic Miller–Moreno $p$-groups”, Algebra Discrete Math., 13:1 (2012), 111–127

Citation in format AMSBIB
\Bibitem{RaiSys12}
\by I.~Yu.~Raievska, Ya.~P.~Sysak
\paper Finite local nearrings on metacyclic Miller--Moreno $p$-groups
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 1
\pages 111--127
\mathnet{http://mi.mathnet.ru/adm69}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963829}
\zmath{https://zbmath.org/?q=an:1264.16048}


Linking options:
  • http://mi.mathnet.ru/eng/adm69
  • http://mi.mathnet.ru/eng/adm/v13/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Yu. Raievska, M. Yu. Raievska, Ya. P. Sysak, “Finite local nearrings with split metacyclic additive group”, Algebra Discrete Math., 22:1 (2016), 129–152  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:132
    Full text:57
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020